# SDR DALA2017052704330

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 60,380 hours, 47,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOPERATIVE AT 24DE.  FOUND WIRE BROKEN ON HARNESS.  REPAIRED THE WIRE HARNESS IAW SWPM 20.  ALL LIGHTS OPS CHECKED GOOD IAW AMM 33-53.
